# SDR USAA920071245

- Difficulty date: November 16, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CRACKED STRINGER CLIP, BS 616, S4R.  REPLACED STRINGER CLIP, BS 616, S4R IAW B737 SRM 51-40-02.
